# SDR DALA2018020700747

- Difficulty date: February 6, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 80,483 hours, 36,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1360-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM STABILIZATION STRAP BETWEEN BS 1360 - 1380, RBL 45.5,  CRACKED.  CUTOUT THE DAMAGED SECTION OF THE STRAP IAW SRM 53-00-51, REP 13,  FABRICATED A DOUBLER IAW SRM 53-00-51, REP 13,  INSTALLED THE REPAIR IAW SRM 53-00-51, REP 13.
